Thanks planetamy, it has certainly been quite a ride so far...can't wait to see what's next. If you can believe it, I finally got an appointment with a rheumatologist for December!! In the meantime I will be starting on methotrexate and I hear that's a whole new adventure.
I did realize that all those side effects were coming from decreasing the pred, I am on 10 mg now and will keep that up along with the new meds. Hopefully the new combination will help because the downside to lowering the pred is that the symptoms are not being contained anymore.
It has been a real help to keep up with this site and know that others are dealing with the same things. There is not a lot of support out where i live. I appreciate the feedback.View Thread
Hi everyone, I have just been diagnosed within the last week after having a "flare" lasting 4 weeks that no one could figure out. When my hands swelled up and I couldn't open or close them the dr decided to order ra panel. I am still waiting for an appointment with rheumatologist but in the meantime am on pred and tramodol. I feel like I am being such a pain calling my primary for everything, but now everyday something else hurts. I have had a cramp in my left calf for 4 days straight, today was struck with diarrhea, the muscles in my throat hurt and even my teeth hurt! Is this all from the ra or is it from the meds? At this point all I want to do is cry. I know that I haven't even started treatment yet, but how many more symptoms go along with this?
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.